Does this medication make you tired?
- 16 Dec 2009 by Colin Cable
Can this medication be taken during the day & can most people be active while taking this medication?
18 Dec 2009
Sorry you forgot to add name of medication just add ir as a comment
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I recently just got back on medication after about a year of being completely off everything. I have tried celexa and zoloft and those made me so ...
2 answers • 26 Jan 2011
Spironolactone (Aldactone) does seem to be keeping my BP under control, but it has significantly raised my heart rate - from the 60's to the ...
1 answer • 28 May 2011
1 answer • 28 Apr 2013
Did this medication make u sleepy and was is unbearable to keep ur eyes open? I have 1 yr old at home and worried this medication will make me ...
2 answers • 1 Apr 2015
So recently I was sick and I was taking DayQuil liquigels and I know they're non-drowsy but they always make me so tired. I would wake up and ...
1 answer • 27 Apr 2015